National Changhua University of Education Institutional Repository : Item 987654321/8936
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19029110      在线人数 : 266
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Systems of Quasi-Variational Relations with Applications
作者: Lai-Jiu Lin;Q.H.ansari
贡献者: 數學系
关键词: System of quasi-variational relations;System of quasi-variational inclusions;Common fixed point theorems;Maximal element theorems;Constrained Nash equilibrium problem;Ky Fan type inequality/inclusion problem;KKM type theorems
日期: 2010-02
上传时间: 2011-05-10T06:51:15Z
出版者: Elsevier Science
摘要: In this paper, we introduce a system of quasi-variational relations (in short, SQVR) and
present several examples which show that it is a very general and unified model of several
problems. We establish the existence of solutions of SQVP, in general, and several other
problems, in particular. As an application of our results, we derive maximal element
theorems and a collectively fixed point theorem for a family of multivalued maps. As
further applications, we study Ky Fan type inequality / inclusion problem for vector valued
bifunctions which includes constrained Nash equilibrium problem as a special case. We
also present a common fixed point theorem for a family of multivalued maps. The results of
this paper improve and generalize several known results on (system of) quasi-equilibrium
problems, (system of) quasi-variational inclusions, constrained Nash equilibrium problem,
collectively fixed point theorem and KKM type theorems for a family of multivalued maps.
Our results also contain several results which appeared in recent literature.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 72(3-4):1210-1220
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈